# SDR VNAA0512017

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 3,278 hours, 3,250 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing Le
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BDL THE CREW REPORTED A POSSIBLE BIRD STRIKE.  THE FLIGHT CONTINUED TO PIT AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED IMPACT DAMAGE ON THE RT WING INBOARD LEADING EDGE.  MAINTENANCE REMOVED AND REPLACED THE RT WING INBOARD LEADING EDGE AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
